Modular group algebras with almost maximal Lie nilpotency indices

Victor Bovdi, Tibor Juhász, Ernesto Spinelli

Research output: Contribution to journalArticlepeer-review

13 Citations (Scopus)

Abstract

Let K be a field of positive characteristic p and KG the group algebra of a group G . It is known that, if KG is Lie nilpotent, then its upper (and lower) Lie nilpotency index is at most |G'|+1 where |G'| is the order of the commutator subgroup. The authors previously determined those groups G for which this index is maximal and here they determine the groups G for which it is 'almost maximal', that is, it takes the next highest possible value, namely |G'|-p+2.

Original languageEnglish
Pages (from-to)259-266
Number of pages8
JournalAlgebras and Representation Theory
Volume9
Issue number3
DOIs
Publication statusPublished - 2006
Externally publishedYes

Keywords

  • Dimensional subgroups
  • Group algebras
  • Lie nilpotency indices

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'Modular group algebras with almost maximal Lie nilpotency indices'. Together they form a unique fingerprint.

Cite this